# SDR CA980303005

- Difficulty date: February 11, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bell 206L
- Aircraft time: 4,999 hours
- Engine: Allsn 250C20B
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 222366621101
- Condition: Broken
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) ON GROUND RUN THE AIRCRAFT ENGINE QUIT. FURTHER INVESTIGATION FOUND THAT THE FUEL FILTER BOWL HAD BROKEN APART FROM THE HEAD ASSY.BY WAY OF THE CAST ASSY., WHICH HOLDS THE HELICOIL FOR THE BOWL.ONCE THE BOWL BROKE AWAY FUEL TO THE ENGINE WAS LOST.
